# SDR 2008UALA02843

- Difficulty date: May 17, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 29,186 hours, 6,656 cycles
- Engine: Pwa PW4077
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"STAB AUTO SHUTDOWN" STATUS MSG IS DISPLAYED ON EICAS.  STAB SYSTEM GND TEST FAILS.  EXISTING FAULTS MAINT MSG 27-10007, 27-10010.  UNABLE TO CONTROL STAB TRIM USING RIGHT STAB TRIM CUTOUT SWITCH, STAB CONTINUES TO MOVE WITH SWITCH IN CUTOUT.
